Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2014, 3:50 PM CDT for Iowa County, Lafayette County, Wisconsin. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 3:50 PM CDT (20:50 UTC)
- Expired
- Jun 30, 2014, 4:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Iowa County, WI, Lafayette County, WI
The radar
The La Crosse radar (KARX), 120 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:00 PM CDT | TSTM WND DMG | Rewey, WI | APPROX. 24 FT X 80 FT POLE SHED WITH CONCRETE WALLS-ROOF AND WOODEN POLES BLOWN 200-300 YARDS INTO A FIELD. CONCRETE WALLS ARE ALL THAT REMAIN. SILO AND POWER POLE NEAR SHED UNTOUCHED. TWO LARGE OAK TREES SNAPPED OFF. FUNNEL CLOUD WAS SPOTTED. ESTIMATED WIND S |
| Jun 30, 4:11 PM CDT | FUNNEL CLOUD | Livingston, WI | |
| Jun 30, 4:11 PM CDT | TSTM WND GST 70 | Livingston, WI | |
| Jun 30, 4:20 PM CDT | TSTM WND DMG | Wiota, WI | BARN DESTROYED. |
| Jun 30, 4:27 PM CDT | TSTM WND DMG | 1 W Dodgeville, WI | 5-6 POWER POLLS SNAPPED IN HALF, TREES DAMAGED, SMALL ALUMINUM SHED DESTROYED. |
| Jun 30, 4:34 PM CDT | TSTM WND DMG | Mineral Point, WI | ELECTRICAL POLES DOWN IN MINERAL POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 2:03 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
998
WUUS53 KMKX 302050
SVRMKX
WIC049-065-302130-
/O.NEW.KMKX.SV.W.0070.140630T2050Z-140630T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IOWA COUNTY IN SOUTH CENTRAL WISCONSIN...
LAFAYETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 430 PM CDT
* AT 349 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF BOSCOBEL TO NEAR FENNIMORE TO NEAR
LANCASTER TO NEAR DICKEYVILLE TO NEAR MENOMINEE TO NEAR GREEN
ISLAND TO NEAR LONG GROVE...MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
DODGEVILLE...MINERAL POINT...DARLINGTON...SHULLSBURG...BELMONT...
BENTON...ARGYLE...BLANCHARDVILLE...SOMERS...BARNEVELD...WIOTA...
HIGHLAND...ARENA...RIDGEWAY...AVOCA...ORION...LINDEN...NEW
DIGGINGS...SOUTH WAYNE AND COBB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4320 9043 4321 9029 4316 9018 4316 9009
4315 9006 4320 8999 4320 8985 4251 8984
4251 9043
TIME...MOT...LOC 2049Z 249DEG 48KT 4316 9087 4300 9072 4279 9065 4268
9062 4256 9056 4215 9037 4173 9056
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
DDV2 follow-up statements
847
WWUS53 KMKX 302106
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
406 PM CDT MON JUN 30 2014
WIC049-065-302130-
/O.CON.KMKX.SV.W.0070.000000T0000Z-140630T2130Z/
IOWA WI-LAFAYETTE WI-
406 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR IOWA AND LAFAYETTE COUNTIES...
AT 404 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTH OF SOLDIERS GROVE TO NEAR FENNIMORE TO
6 MILES NORTHWEST OF PLATTEVILLE TO NEAR DICKEYVILLE TO HAZEL GREEN
TO NEAR MASSBACH TO NEAR ANDOVER...MOVING EAST AT 45 MPH.
AT 4 PM LAW ENFORCEMENT REPORTED A 75 MPH WIND GUST NEAR LANCASTER
IN GRANT COUNTY.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
SHULLSBURG AROUND 420 PM CDT.
MINERAL POINT AND BELMONT AROUND 425 PM CDT.
DODGEVILLE AND DARLINGTON AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LESLIE...LEAD MINE...LINDEN...PLATTE MOUNDS...SOMERS...AVOCA...
WIOTA...NEW DIGGINGS...HIGHLAND AND BLACKHAWK LAKE REC AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4316 9004 4296 8993 4274 8995 4267 8984
4251 8984 4251 9043 4320 9043 4321 9029
4316 9018 4316 9009 4315 9006
TIME...MOT...LOC 2104Z 251DEG 41KT 4325 9084 4302 9066 4282 9054 4259
9056 4251 9042 4227 9017 4192 9033
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
MARQUARDT164
WWUS53 KMKX 302120
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
420 PM CDT MON JUN 30 2014
WIC049-065-302130-
/O.CON.KMKX.SV.W.0070.000000T0000Z-140630T2130Z/
IOWA WI-LAFAYETTE WI-
420 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR IOWA AND LAFAYETTE COUNTIES...
AT 418 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHEAST OF SOLDIERS GROVE TO 7 MILES SOUTH
OF MUSCODA TO 6 MILES WEST OF MINERAL POINT TO NEAR DARLINGTON TO
NEAR SHULLSBURG TO NEAR STOCKTON TO NEAR ARGO FAY...MOVING EAST AT 55
MPH.
GRANT COUNTY EMERGENCY MANAGEMENT REPORTS 70 MPH WIND GUST IN
LIVINGSTON.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
DODGEVILLE AROUND 430 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
LINDEN...SOMERS...AVOCA...WIOTA...HIGHLAND...BLACKHAWK LAKE REC
AREA...YELLOWSTONE LAKE ST PARK...SOUTH WAYNE...LAMONT AND GRATIOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4316 9004 4296 8993 4274 8995 4267 8984
4251 8984 4251 9024 4254 9027 4264 9031
4285 9039 4292 9043 4320 9043 4321 9029
4316 9018 4316 9009 4315 9006
TIME...MOT...LOC 2118Z 251DEG 47KT 4331 9061 4308 9043 4287 9031 4267
9023 4256 9019 4232 8995 4198 9010
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
MARQUARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:46 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 30, 2:46 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT MON JUN 30 2014
.TONIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.
NO NEED TO REHASH ALL THE SEVERE WEATHER PARAMETER SUPPORT FOR THE
LINE OF STORMS. IT IS LARGE. THE LINE OF SEVERE STORMS WILL MOVE
THROUGH QUICKLY LATE THIS AFTERNOON AND EVENING. MESOSCALE MODELS
AND REALITY SUGGEST THIS FIRST LINE WILL REACH MADISON BY 430-500
PM AND THE MILWAUKEE AREA BY 6-630 PM. IT WILL BE MOVING ABOUT 50
MPH. THE MAIN FOCUS MAY STAY ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA...BUT WE MAY SEE SOME DESCRETE DEVELOP ACROSS THE
NORTH. SOME OF THE MODELS ARE SHOWING A SECONDARY LINE FORMING
QUICKLY IN THE WAKE OF THE FIST ONE...BUT IT TAKES A STEP
SOUTH...SO THAT MAY END UP BEING JUST AN ILLINOIS PROBLEM...OR A
LINE THAT JUST HUGS THE STATE LINE.
WE SHOULD BE ALL CLEAR BY 9 TO 10 PM.
COOLER WEATHER ARRIVES ON TUESDAY IN THE WAKE OF THE COLD FRONT
THATS HELPING TO SUPPORT THESE EVENING STORMS. THE COMBO OF
ENOUGH RESIDULE LOW LEVEL MOISTURE AND COLD TEMPS ALOFT
ASSOCIATED WITH A DIGGING UPPER LEVEL TROF MOVING IN SHOULD BRING
A CHANCE OF SHOWERS OR EVEN A THUNDERSTORM MAINLY TUESDAY
AFTERNOON. THE WESTERLY WINDS WILL BE A LITTLE BREEZY/GUSTY DURING
THE AFTERNOON AS WELL.
.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.
THE UNSEASONBLY LARGE UPPER LEVEL TROF WILL BE MOVING SLOWLY
THROUGH THE AREA WITH A SERIES OF EMBEDDED TROFS ROTATING AROUND
IT. WE/LL CONTINUE TO SEE A CHANCE FOR SHOWERS WITH THE COLD TEMPS
ALOFT COMBINED WITH THE WEAK FORCING FROM THE SHORT WAVES INTO
EARLY WEDNESDAY EVENING. TEMPS THIS PERIOD WILL BE MUCH COOLER
THAN WHAT WE/VE SEEN OVER THE LAST FEW WEEKS. WEDNESDAY HIGHS WILL
STRUGGLE TO GET OUT OF THE 60S WITH ABUNDANT CLOUDINESS EXPECTED.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS HIGH.
HIGH PRESSURE AND DRIER AIR ARRIVES. WE SHOULD HAVE NEARLY PERFECT
CONDITIONS FOR ALL THE JULY 4TH ACTIVITIES WITH HIGHS IN THE 70S
AND LOWS IN THE 50S. THE SURFACE HIGH PRESSURE WILL BE CENTERED
OVER THE AREA FRIDAY MORNING.
.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.
THE GFS AND THE ECMWF BEGIN TO SHOW THE UPPER LEVEL FLOW BECOME A
LITTLE MORE ACTIVE OUT OF THE NORTHWEST...BRINGING A FEW WEAK
SHORT WAVES THROUGH. HOWEVER...HIGH PRESSURE IS EXPECTED TO HOLD
TIGHT AT THE SURFACE. SO THERE IS UNCERTAINTY AS TO HOW MUCH IF
ANY SHOWER OR THUNDERSTORM ACTIVITY WE MAY SEE. THE MODELS KICK
OUT LIGHT STUFF...SO IT WON/T LIKELY RUIN ANY OUTDOOR ACTIVITIES
NEXT WEEKEND.
&&
.AVIATION/00Z TAFS/...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH ALL
TAF SITES THIS EVENING. WE COULD SEE WINDS GUST TO 70KTS IN SOME
LOCATIONS. THE STORMS SHOULD REACH MADISON BY AROUND 5 PM AND THE
MILWAUKEE/WAUKESHA/KENOSHA AREAS BY AROUND 6 PM. THE LINE OF
STORMS WILL BE MOVING ABOUT 45KTS. EXPECT THINGS TO IMPROVE
QUICKLY ONCE THE LINE AND THE TRAILING STRATOFORM RAIN CLEARS OUT.
THIS SHOULD OCCUR IN MADISON BY AROUND 02-03Z THIS EVENING AND
MILWAUKEE BY 05Z. LOOK FOR GUSTY WEST WINDS TUESDAY...15 TO 27KTS.
&&
.MARINE...
LOOK FOR WESTERLY WINDS OF 15 TO 25 KNOTS LATER TUESDAY MORNING
CONTINUING INTO THE LATER AFTERNOON HOURS AS COOLER AIR SPILLS
INTO THE REGION IN THE WAKE OF LOW PRESSURE PASSING TO THE EAST.
WINDS WILL SUBSIDE QUICKLY BY EVENING. GIVEN THE OFFSHORE NATURE
OF THE WIND...THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. A
FOOT OR LESS ALONG THE BEACH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR
LMZ643>646.
&&
TONIGHT/TUESDAY AND AVIATION/MARINE...DAVIS
TUESDAY NIGHT THROUGH MONDAY...DAVISHazardous weather outlook, Jun 30, 3:10 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON JUN 30 2014 WIZ046-047-051-052-056>060-062>072-011015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 310 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT EXPECT A LINE SEVERE THUNDERSTORMS TO ROLL ACROSS THE AREA BETWEEN 4- 8 PM THIS EVENING. THIS LINE COULD PRODUCE WIDESPREAD SIGNIFICANT SEVERE WEATHER...MAINLY SOUTH OF A PORT WASHINGTON TO BEAVER DAM TO DODGEVILLE LINE. DAMAGING STRAIGHT-LINE WIND AND ISOLATED TORNADOES ARE POSSIBLE. LARGE HAIL IS POSSIBLE AS WELL...BUT NOT A LARGE THREAT AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-011015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT BOATERS ARE URGED TO GET OFF THE WATER UNTIL A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVES THROUGH LATE THIS AFTERNOON AND EVENING. THE STORMS SHOULD EXIT THE REGION BY 9 TO 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATER TUESDAY MORNING INTO THE EARLY EVENING DUE TO BREEZY WEST WINDS. HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR THE WEEKEND. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 30, 1:57 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TORNADO 2 NNE OREGON 42.95N 89.37W
06/29/2014 DANE WI NWS STORM SURVEY
EF-1 TORNADO. DAMAGE PATH 1.2 MILES...500 YARD MAX PATH
WIDTH. HALF OF ROOF TORN OFF OF LARGE BARN...PARTIAL ROOF
TORN OFF OF POLE BARN. NUMEROUS TREES UPROOTED AND
SNAPPED.
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:40 PM CDT | Special Weather Statement | MKX | Sauk | 20 min |
| Jun 29, 9:58 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 47 min |
| Jun 29, 10:09 PM CDT | Tornado Warning | MKX | Iowa | 51 min |
| Jun 29, 10:44 PM CDT | Tornado Warning | MKX | Dane, Iowa | 31 min |
| Jun 29, 11:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 51 min |
| Jun 29, 11:18 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 29, 11:22 PM CDT | Areal Flood Advisory | MKX | Green, Lafayette | 3 hr |
| Jun 29, 11:26 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake | 3 hr |
| Jun 29, 11:45 PM CDT | Special Weather Statement | MKX | Rock | 30 min |
| Jun 30, 12:00 AM CDT | Areal Flood Advisory | MKX | Jefferson, Rock | 3 hr |
| Jun 30, 12:17 AM CDT | Special Weather Statement | MKX | Rock | 28 min |
| Jun 30, 12:25 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 35 min |
| Jun 30, 1:03 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 27 min |
| Jun 30, 1:27 AM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 30, 2:23 AM CDT | Special Weather Statement | MKX | Rock | 22 min |
| Jun 30, 10:45 AM CDT | River Flood Warning | MKX | Rock | 8 days |
| Jun 30, 10:45 AM CDT | River Flood Warning | MKX | Green, Rock | 4 days |
| Jun 30, 11:04 AM CDT | River Flood Warning | MKX | Kenosha | 8 days |
| Jun 30, 2:45 PM CDT | Small Craft Advisory | MKX | 28 hr | |
| Jun 30, 4:14 PM CDT | Tornado Warning | MKX | Iowa | 31 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 46 min |
| Jun 30, 4:42 PM CDT | Tornado Warning | MKX | Dane, Iowa | 18 min |
| Jun 30, 5:11 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Rock, Walworth and 1 more | 49 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac | 31 min |
| Jun 30, 5:27 PM CDT | Special Marine Warning | MKX | 108 min | |
| Jun 30, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 38 min |
| Jun 30, 6:00 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha | 45 min |
| Jun 30, 6:48 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.